# SDR IXXA9548

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 5779912501
- Condition: Corroded
- Location: Fs 610
- Part time: 71,536 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION REMOVAL FROM THE EXTERNAL PLATING AT FS 610 BETWEEN LONGERONS 29 AND 31 WENT BEYOND SRM LIMITS.  THE DAMAGE WAS REPAIRED IAW DRAWING BSE27-53-140, WHICH WAS FAA DER APPROVED AND E.O. 53-DC8-137.  (X)
